Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

My hair is getting thin from the medications I'm taking. Any ideas how I can get it to be thicker and grow?

 
Prayerpartner

Asked by Prayerpartner at 5:49 AM on Sep. 2, 2010 in Health

Level 20 (10,072 Credits)
This question is closed.
Answers (8)
  • Since you didn't specify what meds you're taking, I can't guarantee that this will work, but there's a product from Skinactives called KGF (Keratinogenic Growth Factor) that helped me re-grow hair when I had a case of post-partum alopecia. The nice thing about the product is that it has cumulative effect because it activates your body's natural hair-growing capability.

    Fistandantalus

    Answer by Fistandantalus at 8:05 AM on Sep. 2, 2010

  • Until you stop taking that medication. There is probably nothing you can do. Wear a hat, scarf,wig. Or wear tour hair differently to cover up the thinning

    louise2

    Answer by louise2 at 5:56 AM on Sep. 2, 2010

  • Not sure being on meds that you can I have always heard to wash your hair with Horse shampoo for thicker hair not sure if it works or not
    Moms_Angels1960

    Answer by Moms_Angels1960 at 6:14 AM on Sep. 2, 2010

  • stop taking the meds
    Zoeyis

    Answer by Zoeyis at 6:21 AM on Sep. 2, 2010

  • Thank you Fistandantalus, took a look at the website. Looks hopeful!
    Prayerpartner

    Comment by Prayerpartner (original poster) at 8:20 AM on Sep. 2, 2010

  • I thank you as well Fistandantalus. Hope this will help a lot of us losing hair.
    zbee

    Answer by zbee at 8:33 AM on Sep. 2, 2010

  • Not sure what meds you are on, maybe you should talk to your doctor.
    ladycertz

    Answer by ladycertz at 8:34 PM on Sep. 2, 2010

  • I wish I knew! I lost all of my Hair! I lost my 3' foot long hair. I wish I knew! But I did hear something about Head & SHoulders!! I don't know if it works. I only heard that! Best of Luck! Thin hair is Better then losing all of your hair! I wish you your healing wellness for the entire you! Good Luck!
    Angellinda

    Answer by Angellinda at 9:39 PM on Sep. 2, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN